A Answers (2)
Certain medications for cancer can increase the risk of depression, says palliative medicine specialist Dr. Stewart Fleishman. To learn which cancer drugs are most likely to bring on the blues, watch the video.
Chemotherapy and other harsh cancer treatments are not only tough on your body, they can also take a toll on your mind and sometimes cause depression. The depression may arise from the stress of cancer treatments with their unpleasant side effects and disruption of normal life. However, depression can be difficult to correctly diagnose in a cancer patient because symptoms such as fatigue and pain can result from either the mood disorder or cancer drug therapies themselves. Be sure to talk to your doctor or mental health provider if you suspect you have depression. Treatment is available.
This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.